See Alike in...

Alike App

Browser

Abbe

770d

Has anyone else experienced this? I’ve been on the depo shot (birth control) for several years now… I think I was 17 when I started and I’m 20 and 1/2 now. I had my first lap in May 2020. (And my 2nd just last month). I started gaining weight after my first surgery??? Never before?? And it’s just gone up and up and up?? I’ve gained like 25-30 from May 2020 to March 2022!!! And I was a person who could NEVER gain weight before like lowest percentage size 0 kinda gal. I asked my doctor and she said it’s just depo but I’m confused why I didn’t gain weight for an entire year and some change? Thanks!!

    • Relhem

      759d

      I was on Depo for 3 years. I highly recommend that you try another remedy first. It was a huge mistake for me. I also gained a lot of weight, almost 50 pounds. I was extremely depressed, had many night sweats and hot flashes. When you take the medication you basically go into menopause. There are other options for you outside of Lupron Depot. I would ask about birth control that is low in progesterone. A good one is norethindrone. But please get off the Lupron Depot!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion